Take Vitamin C For TB Sufferers?

Illustration of Take Vitamin C For TB Sufferers?
Illustration: Take Vitamin C For TB Sufferers? naturalhealthnews.uk

Afternoon .. my mother was just sentenced for tuberculosis by the doctor .. can I give high doses of vutamin C? Like c1000 or vitacimin 500gr. R n r nThank you

1 Answer:

Hi.


TB is an infection caused by tuberculosis bacteria. TB can infect various organs such as the lungs, lymph nodes, bones, and the brain. TB requires treatment using certain anti-TB drugs within a period of time determined by the doctor.


If you are currently undergoing TB infection, and you want to take vitamin C supplements, you can do this. it is harmless and causes no side effects. But it's a good idea to provide a distance between the consumption of TB drugs and the vitamin C you are consuming, yes, give a distance of 1 hour.


In addition, it is important to carry out routine control with your doctor, so that doctors can carry out regular monitoring. also consume nutritious food. avoid throwing phlegm carelessly.


here is an article that you can read about tuberculosis


may be useful. thank you

: by

Related Question

The Left Eye Is Swollen And The Eye Temples Appear Small Nodules On The Left Scalp?

The Left Eye Is Swollen And The Eye Temples Appear Small Nodules On The Left Scalp?

(2 years ago)

Hello dokI have a problem, initially the ear and left head hurt until the left eye is watering due to pain … after receiving pain medication, the pain is reduced but a week l...

Lumps In The Lower Eye With Blurred Vision?

Lumps In The Lower Eye With Blurred Vision?

(1 year ago)

. It’s been 3 weeks already. Then have eye drops and compresses. Now it even feels runny little eyes. The lump under the eyes. Then the lump seems to get worse...

Weight Loss Accompanied By Decreased Appetite And Productivity, Should You See A Psychiatrist?

Weight Loss Accompanied By Decreased Appetite And Productivity, Should You See A Psychiatrist?

(1 year ago)

Morning, now I am on an outpatient basis after appendectomy and hospitalized for 9 days because of gastric bleeding. I feel that I need a face-to-face psychologist or psychiatrist ...

Leave a Reply

Your email address will not be published. Required fields are marked *